# SDR EIA2002005

- Difficulty date: January 30, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND CORROSION ON REAR SPAR WEB OF WING CENTER SECTION BS 1241 BULKHEAD FITTING.  CORROSION REMOVED AND WORK ACCOMPLISHED PER SB 747-57-2263/EO 57--747-1544-99 (A).
